# SDR 9603489945

- Difficulty date: February 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8925E
- Make and model: Doug DC-9-31
- Aircraft serial: 45840
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Schrader Valve
- Condition: Failed
- Location: Nlg Strut
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE AIRCRAFT WOULD NOT SHIFT FROM GROUND MODE TO FLIGHT MODE.  AIRCRAFT WAS UNABLE TO PRESSURIZE AND NOSE WHEEL WAS STEERABLE.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NOSE LANDING GEAR STRUT FLAT.  REPLACED SCHRADER VALVE AND SERVICED STRUT TO PROPER LEVELS.
